# SDR ASOA201001465

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT RAIL AT FUSELAGE STA 559+80 AND LBL 27 HAS CORROSION.  REMOVED AND INSTALLED NEW TRACK SEGMENT AT STA 559 + 80 IAW AMM 53-01-11.
